# SDR HALA2012010900014

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 38,308 hours, 7,113 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: 12775
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 25,900 hours, 22,898 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - WXR FAIL DISPLAYED ON HSI W/RT SYS SELECTED.  WX TEST NOT ATTEMPTED.  REPLACED RT WEATHER RADAR TRANSCEIVER, GROUND CK OK IAW  
AMM34-43-00.
